# SDR ASAA2023083044849

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,610 hours, 9,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537600
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008 FOUND MID CABIN CEILING EMERGENCY LIGHT MISSING LENS. GROUNDED - YES. REPLACED LENS PER MM 33-51-03-960-803, OPS GOOD. CLEARS MEL 33-15D, REMOVED PLACARD C/N #30017474. JOE SEAMC NOTIFIED.
